English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 26624162      Online Users : 247
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17743

Title: Some Theorems on the Rogers-Ramanujan Continued Fraction in Ramanujan's Lost Notebook
Authors: Berndt, Bruce C.;Huang, Sen-Shan;Sohn, Jaebum;Son, Seung-Hwan
Contributors: 數學系
Date: 2000-05
Issue Date: 2013-12-30T06:56:30Z
Publisher: American Mathematical Society
Abstract: In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the Rogers-Ramanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.
Relation: Trans. Amer. Math. Soc., 352(5): 2157-2177
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback